# SDR ASAA2019061732972

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,462 hours, 12,681 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10777
- Condition: Overheated
- Location: Rt Acm
- Part time: 41,462 hours, 12,681 cycles
- Stage of operation: NR
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT AIRCRAFT CABIN FREEZING COLD DESPITE AFT CAB AND FWD CAB TEMP CONTROLS FULL HOT - TEMP INDICATES 22 DEGREES C FOR BOTH DUCTS. GROUNDED - YES. BITE TEST ON BOTH PACK-ZONE TEMP CONTROLLERS SHOWS NO FAULTS. RAN BOTH PACKS FULL HOT, CONFIRMED FWD CABIN & AFT CABIN TEMP SHOW 22 C. CONTROL CABIN TEMP OK. GVI BOTH PACKS, FOUND R/H PACK TCV2 (V141) OVERHEATED. REMOVED & REPLACED TCV2 REF B737-800 AMM 21-51-10, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002. RECHECKED AFT & FWD CABIN TEMPERATURE, NOW SHOWS 35C.
